Integral Equations and Operator Theory

, Volume 57, Issue 3, pp 381–396

Boundedness of Commutators on Hardy-Type Spaces

Article

DOI: 10.1007/s00020-006-1461-1

Cite this article as:
Lin, Y. & Lu, S. Integr. equ. oper. theory (2007) 57: 381. doi:10.1007/s00020-006-1461-1

Abstract.

In this paper, the boundedness of the commutator generated by strongly singular Calderón-Zygmund operator and a Lipschitz function is discussed on the classical Hardy spaces and the Herz-type Hardy spaces. The authors also get the boundedness of the strongly singular Calderón-Zygmund operator itself and the commutator generated by strongly singular Calderón-Zygmund operator and a BMO function on the Herz-type Hardy spaces.

Mathematics Subject Classification (2000).

Primary 42B20 Secondary 42B30 

Keywords.

Strongly singular Calderón-Zygmund operator commutator Lip-schitz space Hardy space Herz-type Hardy space BMO 

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2006

Authors and Affiliations

  1. 1.School of Mathematical SciencesBeijing Normal UniversityBeijingP.R. China

Personalised recommendations